# SDR 97ZZZM558

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING (P/N 07912) AT ROW 2 ABC IS PROTUDING FROM CASING.  REPLACED LENS COVER AT ROW 2 ABC IN AISLE PATH LIGHTING.  LIGHT OPS CHECK GOOD.  REFERENCE B MM 33-51-0.  LENS P/N 07912.  (M)
